Posted by margaret
on June 14, 2000 at 05:12:44:
In Reply to: Re: Rubbing/painful eyes while taking cod liver oil? posted by Lana on June 14, 2000 at 02:57:11:
: You should be aware that the symptoms of vitamin A deficiency and vitamin A toxicity are THE SAME, which makes the business of adding vitamin A very tricky. If I were you I probably would stop for a while and see what happens. It is not a good idea to give the full RDA but rather partially to allow some room for what he gets from his diet. In addition, eye secretions have plenty of vitamin A; there is a possibility that instinctively he tries to help himself getting rid of the excess by rubbing his eyes. It is hard to say but keep in mind that both vitamin A and D are fat-soluble vitamins and the body is capable of accumulating in the liver, which may create excess and lead to toxicity. I am sure that your doc is going to ask you to stop it when you tell him/her about the CLO.
: Good luck,
Lanas advice is sound, i wonder though are you using cis form CLO is it free from mercury?
I think perhaps it could be that the vitamin A is unblocking, try lessening the dose,
each child is different
see what happens.